# SDR 95ZZZX2587

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Condition: Fluctuates
- Location: Nr 1 Fuel Qty
- Part time: 62 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SUPPLY TANK NEEDLE FLUCTUATES ERRATICALLY.  REPLACED WITH NEW UNIT.  CORRECTED PROBLEM.
